# SDR SWIA201541098

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CENTER L/E SECTION WORN OUT OF LIMITS REPLACE, C-CHECK RO 4/22/15, R & R BAD RT INBD FLAP VANE L/E SECTION WITH NEW PART REF DWG 601R14303, REV J, DATED MAY/13, 1996.  RESTORED FINISH REF STS E/A.
